# SDR UIEA2018062901293

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,440 hours, 16,479 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RECEIVED EICAS RT FWD WINDOW. PERFORMED BITE PROCEDURE FOR RT FWD WINDOW HEAT AS PER FIM 30-41 FT 804. NO DEFECTS NOTED AT THIS TIME.
